# SDR P5CA9500673

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SKIN NEAR PCU FITTING ON NR 7 SPOILER RIGHT WING.  REPAIRED PER BOEING SRM 51-40-06.
